# SDR DL757021470

- Difficulty date: December 25, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 56,672 hours, 30,194 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 86332
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 390 FLT DK AND CABIN HAD AN ODOR OF BURNING ELECTRIC WIRE.  TURNED OFF UTILITY BUSES AND L/R RECIRC FAN, ODOR SUBSIDED.  EQUIPMENT OVHT LIGHT THEN CAME ON.  FOUND LEFT RECIRC FAN BLADES CONTACTING HOUSING CAUSING VIBRATION AND BURNING SMELL.  REPLACED FAN PER M/M.  INSPECTED AREA, NO EVIDENCE OF FIRE OR SMOKE.
